Please use this identifier to cite or link to this item:
Title: Shoaling behaviour of the two-spotted goby
Authors: Svensson, PA
Barber, I
Forsgren, E
First Published: 2000
Citation: JOURNAL OF FISH BIOLOGY, 2000, 56 (6), pp. 1477-1487
DOI Link: 10.1006/jfbi.2000.1274
ISSN: 0022-1112
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.